MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE FB TIB BASE SZ 8 CEM; KNEE TIBIAL TRAY

DEPUY IRELAND - 9616671 ATTUNE FB TIB BASE SZ 8 CEM; KNEE TIBIAL TRAY
Model Number 1506-70-008
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Swelling/ Edema (4577)
Date of Event 02/10/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Patient developed an infection following tka.Knee was swollen and painful.Testing revealed joint was infected.Revision was completed with a dual set up utilizing antibiotic cement and placement of antibiotic resorbable beads.Doi: (b)(6) 2021, dor: feb 10, 2022, left knee.
 
Additional Manufacturer Narrative
 
Event or Problem Description
Patient developed an infection following tka.Knee was swollen and painful.Testing revealed joint was infected.Revision was completed with a dual set up utilizing antibiotic cement and placement of antibiotic resorbable beads.Doi: (b)(6) 2021, dor: (b)(6) 2022, left knee.
 
Additional Manufacturer Narrative
Product complaint (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
ATTUNE FB TIB BASE SZ 8 CEM
Common Device Name
KNEE TIBIAL TRAY
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
DEPUY IRELAND 9616671
loughbeg, ringaskiddy co.
cork
EI  
Manufacturer Contact
kara ditty-bovard
700 orthopaedic dr.
warsaw, IN 46581-0988
6107428552
MDR Report Key13592157
Report Number1818910-2022-03454
Device Sequence Number17086146
Product Code JWH
UDI-Device Identifier10603295492108
UDI-Public10603295492108
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K170806
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/24/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1506-70-008
Device Catalogue Number150670008
Device Lot Number9581909
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2022
Supplement Date Received by Manufacturer03/24/2022
Initial Report FDA Received Date02/24/2022
Supplement Report FDA Received Date03/24/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/09/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE MEDIAL DOME PAT 41MM; ATTUNE PS FB INSRT SZ 8 5MM; ATTUNE PS FEM LT SZ 8 CEM; DEPUY CMW 2 20G; DEPUY CMW 2 20G; DEPUY CMW 2 20G
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR
Patient SexMale
Patient Weight108 KG